Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Adrenal exhaustion - MAOIs? Maxime

Posted by Ilene on May 24, 2004, at 17:32:37

In reply to Adrenal exhaustion - MAOIs?, posted by Maxime on May 24, 2004, at 15:04:14

5{e know if MAOIs, specifically Parnate can cause Adrenal exhaustion?
>
> I am on 80 mg of Parnate and I am so tired throughout the day, especially in the afternoon.
>
> Anyone else experience this?
>
> Anyone have any answers?
>
> Maxime

Not as far as I know. I have chronic fatigue syndrome, which is related to problems w/ the HPA axis (hypothalamus-pituitary-adrenal). My current internist understands cfs as well as anyone. He says one of my problems is low adrenal activity. He hasn't said anything about MAOIs (I take Marplan) affecting the adrenals.

There are lots of reasons why you could be tired during the afternoon that have nothing to do with adrenal exhaustion.

I.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ilene thread:350183
URL: http://www.dr-bob.org/babble/20040521/msgs/350214.html